# SDR CALA2021120602268

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 70,953 hours, 25,341 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: NA
- Condition: Broken
- Location: Eng #1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG FIRE WARN NO1 ENG PAGE LOCKED PAGE UNLOCKED ACCOMPLISHED ENGINE-APU FIRE DETECTION CONTROL MODULE BITE RETERMINATED. VERIFIED NORMAL OPERATION WITH ENGINE IDLE RUN. PROCEDURE REF FIM 26-10-801. FOUND 1 LOOP B LOW DET RESIS. FAULT ACCOMPLISHED ENGINE LOW DETECTOR RESISTANCE FAULT ISOLATION. FOUND B LOOP CONNECTION BROKEN AT 2:00. CONNECTION. ADD EMP:103270
